International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Weak Forms of Open and Closed Functions via \(\theta(\tau_1,\tau_2)s\)-Open Sets

  • Jeeranunt Khampakdee
  • Areeyuth Sama-Ae
  • Chawalit Boonpok*

    * Corresponding author

    Abstract

    This paper presents new classes of functions defined between bitopological spaces, namely weakly θ(τ1, τ2)s-open functions and weakly θ(τ1, τ2)s-closed functions. Moreover, several characterizations of weakly θ(τ1, τ2)s-open functions and weakly θ(τ1, τ2)s-closed functions are established.

    How to Cite

    J. Khampakdee, A. Sama-Ae, C. Boonpok, Weak Forms of Open and Closed Functions via \(\theta(\tau_1,\tau_2)s\)-Open Sets, Int. J. Anal. Appl. 23 (2025), 318. https://doi.org/10.28924/2291-8639-23-2025-318

    BibTeX
    @article{Khampakdee2025,
      author  = {Khampakdee, Jeeranunt and Sama-Ae, Areeyuth and Boonpok, Chawalit},
      title   = {Weak Forms of Open and Closed Functions via \(\theta(\tau_1,\tau_2)s\)-Open Sets},
      journal = {Int. J. Anal. Appl.},
      volume  = {23},
      year    = {2025},
      pages   = {318},
      doi     = {10.28924/2291-8639-23-2025-318}
    }

    References

    • [1] C. Boonpok, P. Pue-on, Weakly $\theta s(\Lambda,p)$-open functions and weakly $\theta s(\Lambda,p)$-closed functions, Asia Pac. J. Math. 11 (2024), 13. https://doi.org/10.28924/APJM/11-13.
    • [2] C. Boonpok, M. Thongmoon, Weakly $p(\Lambda,p)$-Open Functions and Weakly $p(\Lambda,p)$-Closed Functions, Int. J. Ana. Appl. 22 (2024), 10. https://doi.org/10.28924/2291-8639-22-2024-10.
    • [3] C. Boonpok, M. Thongmoon, Properties of Weakly $\beta(\Lambda,p)$-Open Functions and Weakly $\beta(\Lambda,p)$-Closed Functions, Eur. J. Pure Appl. Math. 17 (2024), 248–255. https://doi.org/10.29020/nybg.ejpam.v17i1.4974.
    • [4] C. Boonpok, N. Srisarakham, $\theta p(\Lambda,p)$-Open Functions and $\theta p(\Lambda,p)$-Closed Functions, Asia Pac. J. Math. 10 (2023), 48. https://doi.org/10.28924/APJM/10-48.
    • [5] C. Boonpok, $(\tau_1,\tau_2)\delta$-Semicontinuous Multifunctions, Heliyon, 6 (2020), e05367. https://doi.org/10.1016/j.heliyon.2020.e05367.
    • [6] C. Boonpok, C. Viriyapong, M. Thongmoon, on Upper and Lower $(\tau_1,\tau_2)$-Precontinuous Multifunctions, J. Math. Computer Sci. 18 (2018), 282–293. https://doi.org/10.22436/jmcs.018.03.04.
    • [7] C. Boonpok, Weakly Open Functions on Bigeneralized Topological Spaces, Int. J. Math. Anal. 4 (2010), 891–897.
    • [8] M. Caldas, G. Navalagi, On Weak Forms of Semi-Open and Semi-Closed Functions, Missouri J. Math. Sci. 18 (2006), 165–178.
    • [9] M. Caldas, S. Jafari, G. Navalagi, Weak Forms of Open and Closed Functions via Semi-$\theta$-Open Sets, Carpathian J. Math. 22 (2006), 21–31.
    • [10] N. Chutiman, C. Boonpok, Some Properties of Weakly $b(\Lambda,p)$-Open Functions, Int. J. Math. Comput. Sci. 19 (2024), 497–501.
    • [11] G. Di Maio, T. Noiri, On $s$-Closed Spaces, Indian J. Pure Appl. Math. 18 (1987), 226–233.
    • [12] C. Klanarong, C. Boonpok, Characterizations of Weakly $\delta(\Lambda,p)$-Closed Functions, Int. J. Math. Comput. Sci. 19 (2024), 503–507.
    • [13] C. Klanarong, C. Boonpok, Characterizations of Weakly $s(\Lambda,p)$-Open Functions and Weakly $s(\Lambda,p)$-Closed Functions, Int. J. Math. Comput. Sci. 19 (2024), 809–814.
    • [14] M.N. Mukherjee, C.K. Basu, On Semi-$\theta$-Closed Sets, Semi-$\theta$-Connectedness and Some Associated Mappings, Bull. Cal. Math. Soc. 83 (1991), 227–238.
    • [15] T. Noiri, On $\theta$-Continuous Functions, Indian J. Pure Appl. Math. 21 (1990), 410–415.
    • [16] D.A. Rose, D.S. Jankovi\'{c}, Weakly Closed Functions and Hausdorff Spaces, Math. Nachr. 130 (1987), 105–110.
    • [17] D.A. Rose, On Weak Openness and Almost Openness, Int. J. Math. Math. Sci. 7 (1984), 35–40.
    • [18] N. Srisarakham, C. Boonpok, On Weakly $\delta(\Lambda,p)$-Open Functions, Int. J. Math. Comput. Sci. 19 (2024), 485–489.
    • [19] N. Viriyapong, S. Sompong, C. Boonpok, $(\tau_1,\tau_2)$-Extremal Disconnectedness in Bitopological Spaces, Int. J. Math. Comput. Sci. 19 (2024), 855–860.
    • [20] C. Viriyapong, C. Boonpok, $(\tau_1,\tau_2)\alpha$-Continuity for Multifunctions, J. Math. 2020 (2020), 6285763. https://doi.org/10.1155/2020/6285763.